# SDR DALA1119205521

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT AT STA 1456-1483 RBL 13.0 HAS CORROSION.  REMOVED AND INSTALLED FLOOR SUPPORT SPLICERS IAW SRM 51-40-02.
